Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Terminal quotient singularities in dimensions three and four

Authors: David R. Morrison and Glenn Stevens
Journal: Proc. Amer. Math. Soc. 90 (1984), 15-20
MSC: Primary 14B05; Secondary 14J30, 14J35
MathSciNet review: 722406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify isolated terminal cyclic quotient singularities in dimension three, and isolated Gorenstein terminal cyclic quotient singularities in dimension four. In addition, we give a new proof of a combinatorial lemma of G. K. White using Bernoulli functions.

References [Enhancements On Off] (What's this?)

  • Claude Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778–782. MR 72877, DOI
  • V. I. Danilov, Birational geometry of three-dimensional toric varieties, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 5, 971–982, 1135 (Russian). MR 675526
  • M. A. Frumkin, Description of elementary three-dimensional polyhedra, First All-Union Conference on Statistical and Discrete Analysis of Non-Numerical Information, Experimental Bounds and Discrete Optimization, Abstract of Conference Reports, Moscow-Alma-Ata, 1981. (Russian)
  • Akira Fujiki, On resolutions of cyclic quotient singularities, Publ. Res. Inst. Math. Sci. 10 (1974/75), no. 1, 293–328. MR 0385162, DOI
  • Kenkichi Iwasawa, Lectures on $p$-adic $L$-functions, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Annals of Mathematics Studies, No. 74. MR 0360526
  • V. A. Hinič, When is a ring of invariants of a Gorenstein ring also a Gorenstein ring?, Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 1, 50–56, 221 (Russian). MR 0424839
  • Daniel S. Kubert and Serge Lang, Modular units, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 244, Springer-Verlag, New York-Berlin, 1981. MR 648603
  • Shigefumi Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. (2) 116 (1982), no. 1, 133–176. MR 662120, DOI
  • David Prill, Local classification of quotients of complex manifolds by discontinuous groups, Duke Math. J. 34 (1967), 375–386. MR 210944
  • Miles Reid, Canonical $3$-folds, Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, Alphen aan den Rijn—Germantown, Md., 1980, pp. 273–310. MR 605348
  • ---, Minimal models of canonical $3$-folds, Algebriac Varieties and Analytic Varieties (S. Iitaka, ed.), Advanced Studies in Pure Math., vol. 1, North-Holland, Amsterdam, 1983.
  • Michael Artin and John Tate (eds.), Arithmetic and geometry. Vol. I, Progress in Mathematics, vol. 35, Birkhäuser, Boston, Mass., 1983. Arithmetic; Papers dedicated to I. R. Shafarevich on the occasion of his sixtieth birthday. MR 717586
  • G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954), 274–304. MR 59914, DOI
  • Yung-Sheng Tai, On the Kodaira dimension of the moduli space of abelian varieties, Invent. Math. 68 (1982), no. 3, 425–439. MR 669424, DOI
  • S. Tsunoda, Degeneration of minimal surfaces with non-negative Kodaira dimension, Proc. Sympos. Algebraic Geometry, Kinosaki, Japan, 1981. (Japanese)
  • Keiichi Watanabe, Certain invariant subrings are Gorenstein. I, II, Osaka Math. J. 11 (1974), 1–8; ibid. 11 (1974), 379–388. MR 354646
  • G. K. White, Lattice tetrahedra, Canadian J. Math. 16 (1964), 389–396. MR 161837, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B05, 14J30, 14J35

Retrieve articles in all journals with MSC: 14B05, 14J30, 14J35

Additional Information

Keywords: Bernoulli functions, canonical singularity, Gorenstein ring, quotient singularity, terminal singularity
Article copyright: © Copyright 1984 American Mathematical Society